Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Unsual sleep pattern with a sense of panic, What could be going on ?

Hello, I have been sleeping more than usual. My significant other brought this to my attention and now I m worried. I have no appetite at all for example in the last week I have only ate about one thing a day. When I do sleep I get such vivid dreams to the point that I wake in a panic state trying to catch a grip on my surroundings. My dreams have consisted of death and fear. I have recently gotten over a 2 week migraine as well. What could be going on?
Asked On : Sun, 12 Dec 2010
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response

Sleeping problems , vivid dreams, lack of appetite may from Hypothyroidism or Depression/anxiety. Please do the basic labs : CBC, BUN/Creatine, Liver function tests.

If the tests are normal, consider evaluation by Psychiatrist.

Regards, Dr. Jagdish
Answered: Mon, 13 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor